Authors: Dodos, Pandelis
Lopez-Abad, Jordi
Todorčević, Stevo 
Title: Unconditional basic sequences in spaces of large density
Journal: Advances in Mathematics
Volume: 226
Issue: 4
First page: 3297
Last page: 3308
Issue Date: 1-Mar-2011
Rank: M21a
ISSN: 0001-8708
DOI: 10.1016/j.aim.2010.10.012
Abstract: 
We study the problem of the existence of unconditional basic sequences in Banach spaces of high density. We show in particular the relative consistency of the statement that every Banach space of density ωω contains an unconditional basic sequence.
Keywords: Forcing | Non-separable Banach spaces | Polarized Ramsey | Primary | Secondary | Separable quotient problem | Strongly compact cardinal | Unconditional basic sequence
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

7
checked on Feb 5, 2023

Page view(s)

19
checked on Feb 5, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.